# SDR F3LA2009120800242

- Difficulty date: November 26, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N805FR
- Make and model: Airbus A318-111
- Aircraft serial: 1660
- Aircraft time: 20,693 hours, 10,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5397496600000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NON ROUTINE C075679. DURING DEN C4/S1 C-CHECK, INSP NOTED CORRODED FASTENERS ON THE FLOORBEAM LOCATED AT FRAME 61 AND STR 40R.  MX REMOVED AND REPLACED THE PROFILE IAW SRM 51-42-11.
